# SDR AALA20121117008

- Difficulty date: November 17, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 86,099 hours, 13,595 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Terminal
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL -  CREW REPORTED LEFT PNEUMATIC HIGH PRESSURE BLEED FAILURE.  EMERGENCY DECLARED FLIGHT RETURNED HNL LANDED WITHOUT INCIDENT.  PLACARD LEFT HIGH PRESSURE BLEED PER MEL.  FLIGHT CONTINUED TO DESTINATION.  REPLACED BROKEN TERMINAL LUG AT POSITION NUMBER ONE OF HIGH PRESSURE SHUTOFF VALVE AT MIA ON 11/19/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
